# SDR 2008UALA01654

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 64,058 hours, 10,517 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLASH ON AND OFF IN COACH AISLE LEFT SIDE ONLY.
